# SDR DALA2015110506743

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CAP BS Y=1418, LONGERON 2RT AND 2LT AT AFT ACC COMPARTMENT.  A/A, SM STIFFENER, CAP WAS REPLACED IAW DWG SR09530003, REV. S AND SRM 51-30-2 AND SRM 51-30-5. LENGTH OF CRACK: .565".
